logo CRAS
Comptes Rendus. Mathématique

Algèbre homologique, Géométrie algébrique
Descent for coherent sheaves along formal/open coverings
Comptes Rendus. Mathématique, Tome 358 (2020) no. 5, pp. 577-594.

For a regular Noetherian scheme X with a divisor with strict normal crossings D we prove that coherent sheaves satisfy descent w.r.t. the “covering” consisting of the open parts in the various completions of X along the components of D and their intersections.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/crmath.75
Classification : 14C20,  14B20,  18F20,  13J10
@article{CRMATH_2020__358_5_577_0,
     author = {Fritz H\"ormann},
     title = {Descent for coherent sheaves along formal/open coverings},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {577--594},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {358},
     number = {5},
     year = {2020},
     doi = {10.5802/crmath.75},
     language = {en},
}
Fritz Hörmann. Descent for coherent sheaves along formal/open coverings. Comptes Rendus. Mathématique, Tome 358 (2020) no. 5, pp. 577-594. doi : 10.5802/crmath.75. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.75/

[1] Arnaud Beauville; Yves Laszlo Un lemme de descente, C. R. Math. Acad. Sci. Paris, Volume 320 (1995) no. 3, pp. 335-340 | MR 1320381 | Zbl 0852.13005

[2] Oren Ben-Bassat; Michael Temkin Berkovich spaces and tubular descent, Adv. Math., Volume 234 (2013), pp. 217-238 | Article | MR 3003930 | Zbl 1288.14013

[3] Bhargav Bhatt Algebraization and Tannaka duality, Camb. J. Math., Volume 4 (2016) no. 4, pp. 403-461 | Article | MR 3572635 | Zbl 1356.14006

[4] Daniel Ferrand; Michel Raynaud Fibres formelles d’un anneau local noethérien, Ann. Sci. Éc. Norm. Supér., Volume 3 (1970), pp. 295-311 | Article | Zbl 0204.36601

[5] Michael Groechenig Adelic descent theory, Compos. Math., Volume 153 (2017) no. 8, pp. 1706-1746 | Article | MR 3705273 | Zbl 1409.14033

[6] Alexander Grothendieck; Jean A. Dieudonné Eléments de géométrie algébrique. I, Grundlehren der Mathematischen Wissenschaften, 166, Springer, 1971, ix+466 pages | Zbl 0203.23301

[7] Fritz Hörmann Generalized automorphic sheaves and the proportionality principle of Hirzebruch–Mumford (2016) https://arxiv.org/abs/1603.04411

[8] Fritz Hörmann Fibered multiderivators and (co)homological descent, Theory Appl. Categ., Volume 32 (2017) no. 38, pp. 1258-1362 | MR 3709395 | Zbl 1380.55017

[9] Cohomologie l-adique et fonctions L (Luc Illusie, ed.), Lecture Notes in Mathematics, 589, Springer, 1977, xii+484 pages Séminaire de Géometrie Algébrique du Bois-Marie 1965–1966 (SGA 5) | MR 491704

[10] Laurent Moret-Bailly Un problème de descente, Bull. Soc. Math. Fr., Volume 124 (1996) no. 4, pp. 559-585 | Article | Numdam | MR 1432058 | Zbl 0914.13002

[11] Daniel Schäppi Descent via Tannaka duality (2015) https://arxiv.org/abs/1505.05681

[12] Jean-Pierre Serre Faisceaux algébriques cohérents, Ann. Math., Volume 61 (1955), pp. 197-278 | Article | Zbl 0067.16201

[13] The Stacks Project Authors Stacks project (2014) (Available at http://stacks.math.columbia.edu)